# SDR CA190312012

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53871411200
- Condition: Corroded
- Location: Aft
- Part time: 1,600,448 hours
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR PRESSURE BULKHEAD CORRODED AT RH LAP JOINT PN S53871407202. OUTSIDE/EXTERNAL COVER CORRODED PN S53871411200. RH WEB AT LAB JOINT AND STIFFENER CORRODED PN S53871407202. (TC# 20190312012)
